Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Feeling tired, joint pain, headaches, stomach pain, bruising and lump in neck getting bigger. What could be the cause?

Hey I am a female 14 year old girl and lately i have been really tired, aching joints and pain, headaches , i often get belly pain on the left side of my stomach, more than normal brusing and i have a lump of my neck that has been growing bigger for about 6 months now. The lump is not painful to the touch but has been getting bigger. What could be causing these things and should i get my mum to take me to a gp or doctor? Thankyou
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Infectious Diseases 's  Response
Welcome to healthcare magic forum.
Yes, your symptoms are significant enough to warrant a thorough evaluation by a physician to rule out the possibilities of a thyroid disorder, a lymph node swelling either neoplastic or infective , or an autoimmune illness.Considering you have abdominal pain and easy bruisability some investigations like ultrasound abdomen and blood counts, bleeding profile etc may help in confirmation of the diagnosis.
Please do not neglect your symptoms or further delay the consultation with your doctor.
Since the lump is growing in size , the earlier the treatment the better would be the result.
Hope you have a speedy recovery and good health in future.
Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor